# SDR MASA20210405131

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXCESSIVE CORROSION FLOOR BEAM 9 LBL IN STA FS=977 TO FS=1053 AT AFT BAGGAGE BAY WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03 PAR 5.
